# SDR REXA2016032000473

- Difficulty date: March 20, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 18,725 hours, 18,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 461.00 BATH TUB FITTING IS CRACKED RBL 9.  R & R BATH TUB FITTING FS 461.00, RBL 9 IAW SRM 51-40-01 & SRM 51-42-20.
